By Topic

On the Correctness of Some Sequential Classification Schemes in Pattern Recognition

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Hussain, A.B.Shahidul ; Department of Electrical Engineering, University of British Columbia, Vancouver 8. B. C., Canada.

This correspondence points out some discrepancies observed in [2]-[5] in the formulation of the sequential decision process for simplifying approximations to the probability distributions. The authors use two mutually contradictory conditions in introducing the approximations. The correct form of the functional equation for statistically independent features is presented.

Published in:

Computers, IEEE Transactions on  (Volume:C-21 ,  Issue: 3 )